# SDR MALA964831

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, A CRACK WAS NOTED IN THE CONSTANT SECTION SKIN AT FS 287 AND WL 73.00.  REPAIRS WERE COMPLETED BY INSTALLING A STIFFENER AND DOUBLER IAW FAC SRM 53-90-20, REPAIR NR 20, PAGES 87-90.  (X)
